# SDR CALA9601682

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Aft Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN AFT SERVICE DOOR SKIN ABOVE AND BELOW HOLD OPEN HOOK.  A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5230-01340 AND SRM 52-01.
